I was just reading an article about ebola virus and how Bayer sent a shipment to help the people of Africa but now the people are suffering from other major problems caused by cipro. it is a powerful poison and causes nerve damage and a multitude of other sins. A lot of our problems could be related because there is no warning of many of the affects that it produces and warnings that they do have do seem to be misleading so it seems safer. If you have taken cipro and do have affects from it, there is no repair for the damage so your stuck. I had some years ago for a stomach problem from eating out, I lost 12 pounds in 3 days an was still sick with runs 2 weeks later and cipro cleared me up nicely, I could feel the help the next day. I would read up a bit if you have been on cipro and learn about the affects of it on you system. Jerry
Hi, Jerry, you might be interested in this factmed analysis on cipro and ataxia:
I took Cipro for a resistant infection around the time I started having ataxia symptoms. Unfortunately I really don’t recall which came first.